Told me today, 2 mths ago, post 3rd jab, major pulmonary problems, rushed to ER Toronto, could not find issue, then he told ER check D-dimer (he did not know about this test); found massive thrombi
About 1 year ago just as the COVID injection was rolled out, and we were quickly seeing the data and the harms and early clotting signals, I told him what I knew then. We were talking on the phone and I really called to clue him in as to the bleeding and clotting and the risks. Back then it was due to the Astra Zeneca and J & J but as time went by we saw data that it was all 4 vaccines, including the mRNA, that was causing vaccine induced thrombotic thrombocytopenia, clots, bleeding, myocarditis, pericarditis etc.
He however thanked me today and reminded me what I told him back then and he admitted he kind of then scoffed me off, for he said he was given what he felt back then, was good information from the College, and was a keener, he fell for the shot, did 3 shots fast, will not take a fourth for he admits he near died due to the shots, and he did not know about D-dimer that tests for blood clots, unusual blood clotting, imagine that!!! He heard about it from me.
Substack Alexander COVID News evidence-based medicine is a reader-supported publication. To receive new posts and support my work, consider becoming a free or paid subscriber.
Anyway, he was forced he explained by the hospitals he was connected to yet he was hearing of doctors who were getting fake vaccine cards and not taking it (in Ontario). He felt that the College was being honest and truthful to the doctors and he wanted to do his duty. He admitted he is a weak person and usually acquiesces and does not challenge and wanted to travel with is family etc. So he did not pursue the fake vaccine cards and decided to take the shots. He told me he was actually offered fake cards for his entire family, in Toronto, within the hospitals he has obligations at.
Anyway, when he met in serious distress, and rushed by ambulance to the ER, the ER and staff at the major hospital ER in Toronto were belligerent he said, they knew he was a senior doctor at University teaching and well known, but he said it was scary for he saw first hand that the key is pushing of this frightening mRNA injection. He told me still today the front line has no clue about the vaccine and what is happening to people post shot. He told me they were reluctant to check D-dimer and he insisted and they finally did…and when it came back massively elevated, they grew very concerned as did he. Normal should be 100-200 ng/ml I recall but do not quote me. His was 6,500 he told me so very elevated (now after intervention (heavy anti-coagulation, heavy blood thinning) it is down to 1,000 or so he told me so still risk of clots and stroke if the clots move), he is very concerned, and the issue is when elevated, it is indication of intravascular coagulation and thrombotic disease. Venous thromboembolism (VTE). Vaccine-induced prothrombotic immune thrombocytopenia (VIPIT).
Thrombocytopenia is a condition (I leave the clinicians to flesh out) when your blood platelet or thrombocyte count is low and platelets are called thrombocytes. Thrombocytes are blood cells that clumps or coalesce together in the formation of blood clots that helps stop bleeding where there is a cut or trauma, bleeding etc. A blood clot is called a thrombus. Many blood clots are thrombi.
He told me the hospitals and College of Physicians and Surgeons are not telling the doctors the truth and the doctors he said are not reading any of the science to properly inform themselves on all things COVID. They are following the governments and the Colleges that has no clue what it is doing or saying to the Canadian doctors or US doctors, especially the Public Health Agency of Canada, he told me. Clueless. They as doctors, have been threatened by the Trudeau government and the Province (Doug Ford).
He told me he will not be giving any shots to any kids, will refer them to SICK KIDS Toronto. He said they as doctors and even him, run the risk of being fined and losing their license by the College but he told me, fuck them at the College, he is now going to war, subversive from within to educate his colleagues on what the vaccine is really all about! He is now convinced the shots are deadly and can harm children. I gave him the vaccine explanations no doubt and more literature. He is grateful for me for being alive and I told him no, thank people like Charles Hoffe and Vanden Bossche and Yeadon who I am mentored by and stand on their shoulders. He said the key was the D-dimer and the aggressive intervention for the clots. Nobody he said at the ER was even thinking of this pathway.
He told me something I wish to share and for sure cannot name names or the hospitals. He asked the attending doctors in the ER as they knew each other somewhat, and he felt they would tell him the truth for he knew it was linked. He asked if they thought the clots are due to the vaccine. He said in unison, two of them said ‘no’. ‘No way’, they said. Then he said a female doctor at the ER for that shift, knew him and was privy to what had happened and came over and whispered in his ear ‘yes, due to the vaccine, and they are seeing many’. He said the way she had to come to him and tell him chilled him. And she hurried away.
I am advising anyone reading this who did take the jabs and know people who did. The micro-thrombi (micro clots in the body post shots) can kill you as it is often ‘silent’ and due to these COVID vaccines. Demand D-Dimer tests now post shots and some months down the line to ensure the levels decline. Get them repeated. No more boosters, it can kill you and definitely your children will face same risk.
McCullough et al. advises high-dose aspirin e.g. 325 mg for a period post shot even if feeling well. You make decisions best for you. The doctors are clueless in this and shilling vaccine. You may have clots and you do not know. Again, demand D-dimer test.
See FLCCC post vaccine protocol, note they say 81 mg aspirin per day, some argue 325 mg for 3 months post shot.
Arwen` To continue article, click link.